# SDR ASAA2024040350522

- Difficulty date: April 3, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 05179
- Aircraft time: 33,908 hours, 11,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E5347041020400
- Condition: Gouged
- Location: Frs 55-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER EXTERNAL FUSELAGE, BELOW AFT CARGO DOOR, FRAME 55 TO 56 AT ANTENNA MOUNT, SKIN IS GOUGED GROUNDED - YES. REMOVED ANTENNA IAW A320 AMM 34-42-11-000-001-A REV 10. ORIGINAL MAT .118 IAW A320 SRM 53-41-11-42B REV 148. BLENDED DAMAGE, REMAINING MAT .110, LENGTH 1.2", WIDTH .800", WITHIN LIMITS IAW A320 SRM 53-41-11-283-001 FIG 1 REV 148. ACCOMPLISHED HFEC OF BLENDED AREA IAW IAW A320 NTM 51-10-08 NO CRACKS NOTED. ALODINED + PRIMED IAW A320 SRM 51-21-11/001 REV 148. APPLIED TOP COAT IAW A320 SRM 51-75-12-911-003 REV 148. INSTALLED ANTENNA, BITE CHECK GOOD IAW A320 AMM 34-42-11-001-A AND 34-42-00-74D-003-A. CATEGORY B PERMANENT REPAIR AC FH 33908:24 FC 11488.
